# SDR AALA202209128362

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 40,013 hours, 16,526 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 295
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 495 hours, 233 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SIDE WINDOW SHOWS ARC / BURN MARK. REPLACED RIGHT SIDE COCKPIT WINDOW #2 PER JOB CARD 08T21056002. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
